MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; HIP ACETABULAR CUP
Model Number 01.32.154DH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 june 2024.Lot 2244991: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 9 months post primary during a ct scan control the surgeon noticed some points on the shell where the bone is not growing.No revision performed.
 
Additional Manufacturer Narrative
Additional devices invovled.Batch review performed on 30 september 2024.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2200870: (b)(4) items manufactured and released on 13-apr-2022.Expiration date: 2027-03-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2306406: (b)(4) items manufactured and released on 20-apr-2023.Expiration date: 2028-04-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Updated device sales.Cup: mpact 01.32.154dh acetabular shell ø54 two-holes (k132879) lot 2244991: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19566390
Report Number3005180920-2024-00439
Device Sequence Number7167808
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number2244991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown